# SDR AALA2018110879024

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,409 hours, 30,597 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INDICATION WAS AMBER WHEN DOOR WAS CLOSED.  REPLACED THE PROXIMITY SWITCH 15WV2 IAW AMM 52-71-11-400-001-A, AND PERFORMED AN ADJUSTMENT OF THE LOCKING HOOK IAW 52-71-00-820-001-A.  INDICATION ON ECAM WAS OK WHEN CLOSED.
